Alert archive / New York / Wind Advisories in 2022
Wind Advisory 6, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Mar 12, 2022, 6:47 PM EST for 4 states. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2022, 6:47 PM EST (23:47 UTC)
- Expired
- Mar 13, 2022, 4:15 AM EDT
- In force
- 8 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 21 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
478 WWUS71 KALY 122347 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 647 PM EST Sat Mar 12 2022 CTZ001-013-NYZ049-050-052-053-059-060-064>066-131200- /O.NEW.KALY.WI.Y.0006.220312T2347Z-220313T1200Z/ Northern Litchfield-Southern Litchfield-Eastern Schenectady- Southern Saratoga-Eastern Albany-Western Rensselaer- Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Albany, Troy, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, and Amenia 647 PM EST Sat Mar 12 2022 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...West winds 15 to 20 mph with gusts up to 40 - 50 mph. * WHERE...Portions of northwestern Connecticut, the Greater Capital District, mid Hudson Valley and southern Taconics in eastern New York. * WHEN...Until 8 AM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of blowing snow could significantly reduce visibility and recover cleared walkways and roads leading to slippery travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
376 WWUS71 KALY 130311 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 1011 PM EST Sat Mar 12 2022 MAZ001-025-NYZ038>040-048-054-061-082-VTZ013>015-131200- /O.EXA.KALY.WI.Y.0006.000000T0000Z-220313T1200Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer- Southern Fulton-Montgomery-Western Schenectady-Eastern Rensselaer- Eastern Columbia-Northern Fulton-Bennington-Western Windham- Eastern Windham- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Mariaville, Delanson, Duanesburg, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, Caroga Lake, Stamford, Bennington, Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 1011 PM EST Sat Mar 12 2022 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 to 50 mph. * WHERE...The Mohawk Valley and the Taconics in eastern New York, the Berkshires in western Massachusetts and the southern Greens and eastern Windham County in the southern Vermont. * WHEN...Until 8 AM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of blowing snow could significantly reduce visibility and recover cleared walkways and roads leading to slippery travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CTZ001-013-NYZ049-050-052-053-059-060-064>066-131200- /O.CON.KALY.WI.Y.0006.000000T0000Z-220313T1200Z/ Northern Litchfield-Southern Litchfield-Eastern Schenectady- Southern Saratoga-Eastern Albany-Western Rensselaer- Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Albany, Troy, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, and Amenia 1011 PM EST Sat Mar 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...West winds 15 to 20 mph with gusts up to 40 to 50 mph. * WHERE...Portions of northwestern Connecticut, the Greater Capital District, mid Hudson Valley and southern Taconics in eastern New York. * WHEN...Until 8 AM EDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of blowing snow could significantly reduce visibility and recover cleared walkways and roads leading to slippery travel conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
183 WWUS71 KALY 130815 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 415 AM EDT Sun Mar 13 2022 CTZ001-013-MAZ001-025-NYZ038>040-048>050-052>054-059>061-064>066- 082-VTZ013>015-130915- /O.CAN.KALY.WI.Y.0006.000000T0000Z-220313T1200Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Western Schenectady-Eastern Schenectady-Southern Saratoga- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Eastern Greene-Western Columbia-Eastern Columbia-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Bennington- Western Windham-Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, Stamford, Bennington, Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 415 AM EDT Sun Mar 13 2022 ...WIND ADVISORY IS CANCELLED... The strongest winds have come to an end across the region this morning. Wind gusts of 25 to 35 mph may continue through the rest of the morning before diminishing further this afternoon. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Mar 12, 6:37 PM EST, 10 minutes earlier.
Area forecast discussion, Mar 12, 6:37 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
637 PM EST Sat Mar 12 2022
.SYNOPSIS...
Colder with brisk and gusty winds resulting in blowing and
drifting of snow tonight. Temperatures will moderate with above
normal temperatures most of next week along with mainly dry
weather.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Winter Storm Warnings and Winter Weather Advisories remain in
effect.
The surface low was located over the Gulf Maine and it will
continue to deepen as it track northeastward tonight. The band
of snow moving through is occurring just ahead of the neutrally
tilted trough and is producing snowfall rates around an inch
per hour. This is the last shot for widespread accumulating
snowfall across the local area. It's progress eastward is
slowing and a transition to upslope snow is expected as we
head into this evening. Also lake effect/enhanced snow will
occur west of the Hudson Valley as the upper trough axis swings
though. The chances for snow will decrease overnight as the
upper trough axis moves to our east.
Brisk and gusty west-northwesterly winds with gusts up to 35 to
45 mph with result in blowing and drifting snow. This will
prolong difficult travel conditions after the snow tapers.
Temperatures will continue drop through the night as it will get
very cold. Expecting lows down into the single digits above 1500
feet with teens below that. However, combined with the winds
chill readings will be much colder with values this evening 10
below zero to 10 above with values overnight generally from
zero to 15 degrees below zero.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
Lake effect snow will retreat and dissipate as ridging builds in
disrupting low level flow Sunday morning. While aloft we will
under northwest with a quick moving short wave moving through
the flow which will result mainly an increase clouds across the
region as it has limited moisture associated with it. With the
very cold start to the day only looking at highs in 20s to mid
30s. Brisk and gusty westerly winds to start the day with the
winds weakening and shifting to the southwest as the day
progresses.
More seasonable temperatures Sunday night with lows in mid teens
to mid 20s. Overall flow will become zonal Sunday night into
Monday. It will be much milder as a weakening warm front moves
though. Expecting highs from the upper 30s to lower 50s. Any
showers will be limited to the far northwest corner of the
forecast area mainly north of Route 28 in the southern
Adirondacks.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Long term period looks fairly quiet overall, with mainly above
normal temperatures, as upper level flow becomes more zonal across
the central and eastern CONUS. There will be some chances for
showers Monday night-Tuesday night, mainly for northern areas, as a
disturbance passes by to our north, with weakening trailing cold
front approaching from the north. There could be some rain/snow
showers with this front, with snow mainly confined to higher terrain
areas of southern VT and the southern Adirondacks.
Otherwise, will have to watch an upper level cut-off low over the
southern U.S., tracking toward the southeast coast Thursday into
Friday. Should this feature wobble slightly farther north, then at
least southern areas could be brushed by some rain showers.
Another system may approach from the southwest by next Saturday,
bringing a period of rain, possibly starting as a mix for some
northern areas depending on how much antecedent colder air settles
into the region late Friday-Friday night with high pressure possibly
sliding across SE Canada.
Temperatures should trend to above seasonal levels through the week,
although will have to watch for some shallow, cool air which may
temper the warming for late Tuesday into Wednesday. Current forecast
max temps in the lower/mid 50s for valleys, and 45-50 for higher
elevations for Tuesday-Wednesday, then warming to the mid 50s to
lower 60s for lower elevations, and 50-55 across higher terrain for
Thursday-Friday. Slightly cooler for Saturday, with highs mainly in
the 40s to lower 50s, although may be even cooler if widespread
precipitation develops early in the day, especially if
aforementioned retreating high pressure passing north of the region
extends farther south and west.
Overnight lows will vary, depending on cloud coverage and how much
cooler air settles southward for Tuesday-Wednesday. Lows Tuesday
morning mainly 30s, then possibly slightly colder (teens and 20s
except lower 30s for southern valley areas) for Wednesday morning.
Gradual warming for Wed-Fri nights, with lows in the 30s for most
areas Thu morning, then 30s to lower 40s Fri-Sat mornings (with most
areas above freezing).
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Strong low pressure will move into the Canadian Maritimes
overnight. A weak clipper type system will track north and west
of the region late Sunday.
Steady snow has tapered off at the TAF sites, however lingering
scattered snow showers and areas of blowing snow will continue
through this evening. This could create periods of MVFR/IFR
Vsbys through at least 02Z/Sun, especially at KPSF. The blowing
snow may continue much of the night at KPSF with MVFR to IFR
Vsbys. Elsewhere, snow showers should taper off after midnight,
with mainly VFR conditions developing, although can not rule out
occasional blowing snow at the terminals at times.
On Sunday, generally VFR conditions are expected, despite
periods of clouds with Cigs of 4000-6000 FT AGL. There could be
some snow showers or flurries grazing KGFL during the afternoon
as a weak clipper type system and warm front approach. Some
flurries can not be completely ruled out as far south and east
as KALB during the afternoon as well.
Strong west to northwest winds will average 10-20 KT, with gusts
of 30-40 KT overnight, strongest and most persistent at KALB and
KPSF. Winds will decrease slightly toward daybreak, generally
8-15 KT with gusts of 20-30 KT, which should persist through
early Sunday afternoon. Winds will then back into the
west/southwest and decrease to 8-12 KT with gusts up to 20 KT
still possible later Sunday afternoon.
Outlook...
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Low Operational Impact. Isolated SHRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
&&
.HYDROLOGY...
No hydrologic issues are anticipated over the next few days.
Cold weather through Sunday night with temperatures then
moderating to above normal as the week progresses resulting in
snowmelt. Good news is mainly dry weather is expected.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 8 AM EDT Monday for CTZ001-013.
NY...Winter Storm Warning until 10 PM EST this evening for
NYZ038>040-047-048-051-058-063-082.
Winter Storm Warning until 1 AM EST Sunday for NYZ032-033-
041>043-054-061-083-084.
Wind Advisory until 8 AM EDT Monday for NYZ049-050-052-053-059-
060-064>066.
MA...Winter Storm Warning until 1 AM EST Sunday for MAZ001-025.
VT...Winter Storm Warning until 1 AM EST Sunday for VTZ013-014.
Winter Weather Advisory until 10 PM EST this evening for
VTZ015.
&&
SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...KL
AVIATION...KL/JPV
HYDROLOGY...IAAHazardous weather outlook, Mar 12, 3:52 PM EST, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 352 PM EST Sat Mar 12 2022 CTZ001-013-NYZ059-060-064>066-131200- Northern Litchfield-Southern Litchfield-Eastern Greene- Western Columbia-Eastern Ulster-Western Dutchess-Eastern Dutchess- 352 PM EST Sat Mar 12 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut and the mid Hudson Valley in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report winter precipitation amounts to the National Weather Service in Albany New York. MAZ001-025-NYZ032-033-041>043-054-061-083-084-VTZ013-014-131200- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Northern Saratoga-Northern Warren-Northern Washington- Eastern Rensselaer-Eastern Columbia-Southeast Warren- Southern Washington-Bennington-Western Windham- 352 PM EST Sat Mar 12 2022 ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST SUNDAY... This Hazardous Weather Outlook is for the Lake George Saratoga region, southern Adirondacks, upper Hudson Valley and central Taconics in eastern New York, all of western Massachusetts, and Bennington and western Windham Counties in southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report winter precipitation amounts to the National Weather Service in Albany New York. NYZ038>040-047>053-058-063-082-131200- Southern Herkimer-Southern Fulton-Montgomery-Schoharie- Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Western Greene- Western Ulster-Northern Fulton- 352 PM EST Sat Mar 12 2022 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for the Mohawk Valley, Capital Region, the Helderbergs, and eastern Catskills in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report winter precipitation amounts to the National Weather Service in Albany New York. VTZ015-131200- Eastern Windham- 352 PM EST Sat Mar 12 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for eastern Windham County in southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report winter precipitation amounts to the National Weather Service in Albany New York.
In the hours before
Local storm report, Mar 12, 4:44 PM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HEAVY SNOW JOHNSBURG 43.52N 73.96W
03/12/2022 M7.8 INCH WARREN NY PUBLIC
&&
EVENT NUMBER ALY2202525
RATHBUNLocal storm report, Mar 12, 4:53 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
453 PM EST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW 5 NW READSBORO 42.82N 73.02W
03/12/2022 M4.5 INCH BENNINGTON VT METEOROLOGIST
0445 PM SNOW SCHENECTADY-GE PLOT 42.81N 73.92W
03/12/2022 M5.5 INCH SCHENECTADY NY RETIRED NWS EMP.
0445 PM SNOW 1 E CATSKILL 42.21N 73.85W
03/12/2022 M4.0 INCH GREENE NY TRAINED SPOTTER
&&
EVENT NUMBER ALY2202526
EVENT NUMBER ALY2202527
EVENT NUMBER ALY2202528
RATHBUNLocal storm report, Mar 12, 5:19 PM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
519 PM EST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM SNOW 3 N WATERTOWN 41.65N 73.12W
03/12/2022 M2.0 INCH LITCHFIELD CT COCORAHS
24-HOUR SNOWFALL.
0400 PM SNOW 5 NNE STAMFORD 42.82N 73.02W
03/12/2022 M4.5 INCH BENNINGTON VT COCORAHS
24-HOUR SNOWFALL.
0435 PM SNOW RED HOOK 42.02N 73.88W
03/12/2022 M4.2 INCH DUTCHESS NY WEATHERNET6
WEATHERNET6
0435 PM SNOW SPEIGLETOWN 42.79N 73.65W
03/12/2022 M6.0 INCH RENSSELAER NY WEATHERNET6
WEATHERNET6
0500 PM HEAVY SNOW EAST JEWETT 42.24N 74.15W
03/12/2022 M7.2 INCH GREENE NY TRAINED SPOTTER
0515 PM HEAVY SNOW 2 ESE WINHALL 43.14N 72.88W
03/12/2022 M7.0 INCH BENNINGTON VT SOCIAL MEDIA
0516 PM SNOW 2 W ALBANY 42.66N 73.81W
03/12/2022 M5.3 INCH ALBANY NY NWS EMPLOYEE
&&
EVENT NUMBER ALY2202529
EVENT NUMBER ALY2202530
EVENT NUMBER ALY2202531
EVENT NUMBER ALY2202532
EVENT NUMBER ALY2202533
EVENT NUMBER ALY2202534
EVENT NUMBER ALY2202535
RATHBUNLocal storm report, Mar 12, 5:27 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
527 PM EST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM SNOW ROUND LAKE 42.94N 73.80W
03/12/2022 M5.7 INCH SARATOGA NY RETIRED NWS EMP.
0521 PM SNOW 1 WNW AVERILL PARK 42.64N 73.57W
03/12/2022 M6.7 INCH RENSSELAER NY TRAINED SPOTTER
&&
EVENT NUMBER ALY2202536
EVENT NUMBER ALY2202537
RATHBUNLocal storm report, Mar 12, 5:39 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
539 PM EST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM SNOW BALLSTON LAKE 42.91N 73.88W
03/12/2022 M6.0 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0502 PM SNOW PERTH 42.99N 74.18W
03/12/2022 M6.0 INCH FULTON NY WEATHERNET6
WEATHERNET6
0519 PM SNOW DELANSON 42.77N 74.19W
03/12/2022 M5.2 INCH SCHENECTADY NY WEATHERNET6
WEATHERNET6
0521 PM SNOW MIDDLEBURGH 42.56N 74.33W
03/12/2022 M6.0 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
0525 PM SNOW AMSTERDAM 42.96N 74.19W
03/12/2022 M6.0 INCH MONTGOMERY NY WEATHERNET6
WEATHERNET6
0525 PM SNOW GLEN 42.87N 74.41W
03/12/2022 M6.0 INCH MONTGOMERY NY WEATHERNET6
WEATHERNET6
0538 PM HEAVY SNOW 2 S CLIFTON PARK CENTER 42.84N 73.78W
03/12/2022 M7.0 INCH SARATOGA NY RETIRED NWS EMP.
&&
EVENT NUMBER ALY2202538
EVENT NUMBER ALY2202539
EVENT NUMBER ALY2202540
EVENT NUMBER ALY2202541
EVENT NUMBER ALY2202542
EVENT NUMBER ALY2202543
EVENT NUMBER ALY2202544
KLLocal storm report, Mar 12, 5:53 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
553 PM EST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW BOGHT CORNERS 42.78N 73.74W
03/12/2022 M5.4 INCH ALBANY NY NWS EMPLOYEE
0530 PM SNOW 1 NNE SARATOGA SPRINGS 43.09N 73.77W
03/12/2022 M6.2 INCH SARATOGA NY TRAINED SPOTTER
0550 PM SNOW 2 W ALBANY 42.66N 73.81W
03/12/2022 M6.0 INCH ALBANY NY RETIRED NWS EMP.
&&
EVENT NUMBER ALY2202545
EVENT NUMBER ALY2202546
EVENT NUMBER ALY2202547
RATHBUNNearby
Wind Advisories in New York, 2022Wind Advisories in Vermont, 2022Wind Advisories in Connecticut, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.